Translator Disclaimer
June 2012 Local existence and uniqueness for the n-dimensional Helfrich flow as a projected gradient flow
Takeyuki NAGASAWA, Taekyung YI
Hokkaido Math. J. 41(2): 209-226 (June 2012). DOI: 10.14492/hokmj/1340714413

Abstract

The gradient flow associated to the Helfrich variational problem, called the Helfrich flow is considered. Here the n-dimensional Helfrich flow is investigated for any n, as a projected gradient flow. A result of local existence is proved. The uniqueness is shown for the cases (i) for the initial hypersurface with non-zero Gramian when n ≥ 2, (ii) for every initial curve when n = 1.

Citation

Download Citation

Takeyuki NAGASAWA. Taekyung YI. "Local existence and uniqueness for the n-dimensional Helfrich flow as a projected gradient flow." Hokkaido Math. J. 41 (2) 209 - 226, June 2012. https://doi.org/10.14492/hokmj/1340714413

Information

Published: June 2012
First available in Project Euclid: 26 June 2012

zbMATH: 1247.53083
MathSciNet: MR2977045
Digital Object Identifier: 10.14492/hokmj/1340714413

Subjects:
Primary: 53C44
Secondary: 35K30, 49Q10, 53A04, 53A05, 58J35

Rights: Copyright © 2012 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.41 • No. 2 • June 2012
Back to Top